Please use this identifier to cite or link to this item:
Title: A Grammatical Sketch of Apalachee
Authors: Kimball, Geoffrey
Keywords: Muskogean language
Issue Date: 1987
Publisher: The University of Chicago Press
Series/Report no.: International Journal of American Linguistics, Vol. 53, No. 2, pp. 136- 174;
Appears in Collections:Grammars (restricted access)

Files in This Item:
File Description SizeFormat 
Apalachee.pdf852.35 kBAdobe PDFView/Open    Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.